Each tablet contains:Paracetamol..500mg
Warnings & Cautions
-If patients remain in fever within 3 days or the symptoms do not improve; consult the physician.
-Do not exceed the recommended dosage .
-not recommended for children under 2 years in pregnancy and lactation except under physician’s instruction
-while taking this drugs avoid driving a motor vehicle or operating machinery.
-Discontinue if insomnia, palpitation or headache is noticed.
*KEEP THIS MEDICINE OUT THE REACH OF CHILDREN